MathSciNet Relay Station
MathSciNet bibliographic data
MR213457 20.92 (18.00)
Berthiaume, P. The injective envelope of $S$-sets. Canad. Math. Bull. 10 1967 261–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement